Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Developed thrombosis in legs. Operated through iliac arteries. Started swelling and pain in foot. What should be done?

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 1981
Answered : 922 Questions
Question
i had developed thrombosis in my both legs and was operated thru iliac arteries .after this my legs started functioning within a week butsome pin and needle effects remained . now iam at acitrom 1 mg and my inr is 2.5 on 12 july since yesterday i have developed some short of swelling in my right foot with burning pain .however my arteries in both feet is palpable.incidently,i have vit Dlevel 10.2 nanogram.what should i do?
Posted Wed, 8 Aug 2012 in Blood Disorders
 
 
Answered by Dr. Anil Grover 3 hours later
Dear XXXXXX.
Thanks for writing in.
I am a qualified and certified cardiologist and I read your question with diligence.

What has happened in your case is due to atrial fibrillation (possibly) a blood clot was formed in your left atrium which migrated to your limb arteries. The thrombus was removed from iliac arteries. I do not think the doctor who treated you prescribed you these drugs. Acitrom when taken should be accompanied with routine testing of INR every 15 days ( to begin with almost daily when the dose is being adjusted). Additionally, you ought to be seen by the cardiologist who would have been in the treating group, so that a decision about mitral valve can be taken. A regular followup is absolutely necessary and my suggestion is not to mix up medicines of various systems have faith in the group of doctors who saved your limbs and follow their advice otherwise you are allowing your life and limbs to be at risk. If you have any further query do write, I shall be happy to answer.
With Best Wishes

Dr Anil Grover,
Cardiologist
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)
http://www/ WWW.WWWW.WW
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Hematologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor